Champix problems

Hi all i have been having a few problems last few days permanant headache's dizzy spells and starting today panic attacks.I have been told by my doctor this afternoon that these are side effects fronm the champix pills and he has told me to stop taking them.

Im dissapointed that i have to stop taking as my quit was going great :mad:so now it looks like it's up to me and the great support on hear as i dont want to go down nrt route now i have got rid of the nicotine out of my body.

Dave

I have been quit for 2 Weeks, 5 Days, 19 hours, 41 minutes and 29 seconds (19 days). I have saved £148.64 by not smoking 594 cigarettes. I have saved 2 Days, 1 hour and 30 minutes of my life. My Quit Date: 16/08/2008 22:00

6 Replies

oldestnewest
  • Sorry to hear you've got troubles but as the Doc says to stop taking them I don't see you've a choice:(

    Good luck with the quit anyway and I hope you don't let it set you back.

    Cheers

    Nic

  • Dave, it seemed everything was going so well, i did have headaches with the champix but they passed....................but your doc knows best.........you have done really well ,keep it up!!!!

    you can do it without the pills.........:)

    good luck x

  • Hi all im not to sure if it is the champix as im feeling really rough today think im coming down with something as on top of other problems feel really tired and ache all over and sore throat,anyway i will stay of champix for a while and see if i feel better soon.

  • Hi all im not to sure if it is the champix as im feeling really rough today think im coming down with something

    There are a lot of bugs going round, hope you're feeling better soon.

    I've just got over a man-cold, trouble is women just don't realise how serious they are:p

  • Hi all im not to sure if it is the champix as im feeling really rough today think im coming down with something as on top of other problems feel really tired and ache all over and sore throat,anyway i will stay of champix for a while and see if i feel better soon.

    sounds like youve caught something............get well soon :)

    man-cold-flu.........wimps!!! :p

  • Dave...

    just wondering how you're getting on with the champix? was such a miracle drug for me feel it would be a shame if you had to give it up...

    I had all sorts side effects but I just cut the dose down til body could cope...stayed on the 5mg dose all through and in the end reduced that to 2.5mg once a day...

    anyway, let us know how you're getting on...hope flu's cleared up...:D

    nicky

You may also like...